# SDR SIMA20140128004

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 25,586 hours, 21,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE FLIGHT ATTENDANT HEADREST INOPERATIVE.  R & R NR 1 EMERGENCY LIGHT INVERTER.  OPERATIONS CHECKED GOOD IAW AMM 33-50-11.
